A method for constructing Ljapunov functions
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 933-935
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a22,
author = {V. A. Podchukaev},
title = {A method for constructing {Ljapunov} functions},
journal = {Differencialʹnye uravneni\^a},
pages = {933--935},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a22/}
}
V. A. Podchukaev. A method for constructing Ljapunov functions. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 933-935. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a22/